# SDR ASAA2013110396288

- Difficulty date: November 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 11,007 hours, 3,222 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Part number: UNKNOWN
- Condition: Inaccurate
- Location: Nr 2 Hf Radio
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO ANNUNCIATES FAIL BUT WORKS NORMALLY.  ACFT GROUNDED.  RESET ACFT POWER, FAIL MESSAGE CLEARED, PERFORMED HF SYS BITE AMM TASK 23-11-801, BITE TEST GOOD. PERFORMED RADIO OPS CHECK OK.  NO HISTORY FOR PAST 30 DAYS.
